Alert archive / Massachusetts / Red Flag Warnings in 2015

Red Flag Warning 1, NWS Albany, NY

April 15, 2015Berkshire County, Massachusetts

NWS Albany, NY issued this red flag warning at Apr 15, 2015, 4:20 AM EDT for Berkshire County, Massachusetts. It took effect at Apr 15, 2015, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2015, 4:20 AM EDT (08:20 UTC)
In effect from
Apr 15, 2015, 11:00 AM EDT
Expired
Apr 15, 2015, 6:00 PM EDT
In force
7 hr
Issued by
NWS Albany, NY

County Berkshire County, MA

The radar

The Albany radar (KENX), 74 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2503 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WWUS81 KALY 150820
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
420 AM EDT WED APR 15 2015

NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013-152200-
/O.UPG.KALY.FW.A.0001.150415T1500Z-150415T2200Z/
/O.NEW.KALY.FW.W.0001.150415T1500Z-150415T2200Z/
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
420 AM EDT WED APR 15 2015

...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH THE
AFTERNOON FOR MODERATE WINDS AND VERY LOW RELATIVE
HUMIDITIES...FOR EAST CENTRAL NEW YORK AND BENNINGTON COUNTY
VERMONT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* TIMING...11 AM TO 6 PM WEDNESDAY.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH.

* RELATIVE HUMIDITY....MINIMUM VALUES FROM THE UPPER TEENS TO 
  MID 20S. 

* HIGHEST THREAT...IN THE VALLEY AREAS. 

* TEMPERATURES...IN THE MID 50S ACROSS THE HIGHER TERRAIN TO
  UPPER 60S IN THE VALLEYS.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

MAZ001-025-152200-
/O.NEW.KALY.FW.W.0001.150415T1500Z-150415T2200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
420 AM EDT WED APR 15 2015

...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH THIS
EVENING FOR MODERATE WINDS AND VERY LOW RELATIVE HUMIDITIES FOR
THE BERKSHIRES...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM LATE THIS MORNING THROUGH THE
AFTERNOON.

* TIMING...11 AM TO 6 PM WEDNESDAY. 

* AFFECTED AREA...THE BERKSHIRES OF MASSACHUSETTS. 

* WIND...NORTHWEST 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH.

* HUMIDITY...DROPPING TO AROUND 20 PERCENT THIS AFTERNOON.

* HIGHEST THREAT...IS LOCATED IN THE VALLEYS. 

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$
3 follow-up statements
522 
WWUS81 KALY 151045
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
645 AM EDT WED APR 15 2015


VTZ015-152200-
/O.EXA.KALY.FW.W.0001.150415T1500Z-150415T2200Z/
EASTERN WINDHAM-
645 AM EDT WED APR 15 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING FOR EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT.

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING FOR MODERATE WINDS...VERY LOW RELATIVE HUMIDITY AND
DRY FUELS. 

* TIMING...11 AM TO 6 PM WEDNESDAY.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH.

* RELATIVE HUMIDITY....MINIMUM VALUES FROM THE UPPER TEENS TO 
  MID 20S.

* TEMPERATURES...REACHING 6O TO 65 DEGREES. 

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084-
VTZ013-152200-
/O.CON.KALY.FW.W.0001.150415T1500Z-150415T2200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
645 AM EDT WED APR 15 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING FOR MODERATE WINDS...VERY LOW HUMIDITY AND
DRY FUELS FOR ALL OF EAST CENTRAL NEW YORK AS WELL AS THE
BERKSHIRES. 

* TIMING...11 AM TO 6 PM WEDNESDAY.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH.

* RELATIVE HUMIDITY....MINIMUM VALUES FROM THE UPPER TEENS TO 
  MID 20S.

* HIGHEST THREAT...IN THE VALLEY AREAS.

* TEMPERATURES...IN THE MID 50S ACROSS THE HIGHER TERRAIN TO 
  UPPER 60S IN THE VALLEYS.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$
935 
WWUS81 KALY 151658
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1258 PM EDT WED APR 15 2015


MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084-
VTZ013-015-152200-
/O.CON.KALY.FW.W.0001.000000T0000Z-150415T2200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
EASTERN WINDHAM-
1258 PM EDT WED APR 15 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR GUSTY WINDS...VERY LOW HUMIDITY AND DRY FUELS FOR ALL OF EAST
CENTRAL NEW YORK...BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS AND
BENNINGTON AND EASTERN WINDHAM COUNTIES IN SOUTHERN VERMONT...

* TIMING...UNTIL 6 PM THIS EVENING.

* WINDS...NORTH TO NORTHWEST 5 TO 15 MPH WITH GUSTS 25 TO 30 MPH.

* RELATIVE HUMIDITY...MINIMUM VALUES FROM THE MID TEENS TO MID
  20S.

* TEMPERATURES...IN THE MID 50S ACROSS THE HIGHER TERRAIN TO 
  UPPER 60S IN THE VALLEYS.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$
577 
WWUS81 KALY 152202
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT WED APR 15 2015

MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084-
VTZ013-015-152315-
/O.EXP.KALY.FW.W.0001.000000T0000Z-150415T2200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
EASTERN WINDHAM-
602 PM EDT WED APR 15 2015

...RED FLAG WARNING HAS EXPIRED FOR ALL OF EAST CENTRAL NEW
YORK...BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS AND BENNINGTON
AND EASTERN WINDHAM COUNTIES IN SOUTHERN VERMONT...

WINDS ARE DIMINISHING AND RELATIVE HUMIDITIES WILL BE INCREASING
ABOVE 30 PERCENT THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 15, 1:25 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 15, 1:25 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
125 AM EDT WED APR 15 2015

.SYNOPSIS...

IT WILL BE A SUNNY DRY DAY TODAY AND TOMORROW WITH
SEASONABLE TEMPERATURES AS A LARGE RIDGE OF HIGH PRESSURE BUILDS
ACROSS OUR REGION. OUR NEXT CHANCES FOR SHOWERS WILL COME THURSDAY
NIGHT INTO FRIDAY.
&&

.NEAR TERM /THROUGH TODAY/...

ONLY VERY MINOR CHANGES TO HOURLY GRIDS FOR THIS UPDATE.

AS OF 130 AM EDT...THE HIGH CLOUDS THAT HAVE HELD ACROSS OUR REGION
FROM I90 SOUTH HAVE FINALLY PUSHED SOUTH AND EAST AS A WAVE OF LOW
PRESSURE MOVES ON BY WELL TO OUR SOUTHEAST. THESE CLOUDS HAVE
PREVENT TEMEPERATURES FROM FALLING MUCH SO FAR...BUT THEY SHOULD FOR
THE REST OF THE OVERNIGHT PERIOD. LOOK FOR THEM TO DROP QUICKLY INTO
THE 30S...FREEZING OR LOWER NORTH AND WEST OF ALBANY THROUGH
DAYBREAK.

THE BREEZE SHOULD DIMINISH AND IN SOME CASES...BECOME COMPLETELY
CALM BY DAYBREAK.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
DRY WEATHER WILL PERSIST INTO THURSDAY NIGHT AS RIDGING DOMINATES.

A SHORT WAVE WILL MOVE THROUGH THE BASE OF THE UPPER LEVEL TROUGH
AND ACROSS NEW ENGLAND WEDNESDAY MORNING WITH HEIGHTS QUICKLY
RISING ACROSS THE AREA DURING THE AFTERNOON. GOOD MIXING IS
EXPECTED WITH ITS PASSAGE RESULTING GUSTY NORTHWESTERLY WINDS
MAINLY DURING THE AFTERNOON.

RIDGING WILL BUILD IN AT THE SURFACE AND ALOFT. THE UPPER LEVEL
RIDGE IS EXPECTED TO CREST OVER THE REGION THURSDAY. WHILE THE
SURFACE HIGH CRESTS OVER THE REGION WEDNESDAY NIGHT AND SHIFTS OFF
THE COAST THURSDAY.

IT WILL BE VERY DRY THURSDAY WITH A SOUTHERLY RETURN FLOW
DEVELOPING ACROSS THE AREA AS THE SURFACE HIGH MOVES OFF TO OUR
EAST.

MOISTURE WILL BE STREAMING NORTHWARD TO THE WEST OF THE RIDGE
ACROSS THE OHIO VALLEY INTO NEW YORK STATE IN ASSOCIATION WITH A
SHORT WAVE TROUGH RIDING UP INTO THE RIDGE. ANY THREAT FOR SHOWERS
IS EXPECTED TO HOLD OFF UNTIL AFTER MIDNIGHT AND IS MORE LIKELY
TOWARD SUNRISE FRIDAY.

AS FOR TEMPERATURES...EXPECTING HIGHS ABOUT 5 TO POSSIBLE 10
DEGREES ABOVE NORMAL WEDNESDAY AND THURSDAY. IT SHOULD BE CHILLY
WEDNESDAY NIGHT WITH THE SURFACE HIGHS MOVE DIRECTLY OVER THE
REGION WITH LOWS MAINLY IN THE 20S INTO THE 30S. THURSDAY NIGHT
SHOULD FEATURE MORE SEASONABLE TEMPERATURES WITH THE SURFACE HIGH
CENTERED OFF THE EAST COAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WEAK COLD FRONT TRACKS THROUGH THE REGION FRIDAY WITH SCATTERED
SHOWERS....THEN A PERIOD OF DRY WEATHER THROUGH FRIDAY NIGHT. BEYOND
FRIDAY NIGHT LOTS OF SPREAD SEEN IN GUIDANCE AND ENSEMBLES AS TO
TIMING AND TRACK OF UPPER AND SURFACE FEATURES.  NOT CHANGING
PREVIOUS FORECAST MUCH UNTIL THERE IS A BETTER CONSENSUS FROM
SOURCES OF GUIDANCE.

SO...POTENTIALLY SOME WARM ADVECTION SATURDAY WITH SCATTERED SHOWERS
AS A VERY WEAK SYSTEM TRACKS AROUND THE NORTHERN PERIPHERY OF FLAT
UPPER RIDGING IN EASTERN NORTH AMERICA. HIGHS SATURDAY IN THE
60S...AROUND 60 NORTH AND NEAR 70 SOUTH. ANOTHER DRY PERIOD WITH
INTERVALS OF CLOUDS SATURDAY NIGHT THROUGH SUNDAY NIGHT AS FLAT
UPPER RIDGING OVER OUR REGION AND STRENGTHENING UPPER ENERGY IS TOO
FAR TO THE WEST TO AFFECT OUR REGION. HIGHS SUNDAY IN THE MID 50S TO
LOWER 60S.

STRONGER UPPER ENERGY APPROACHES MONDAY WITH INCREASING WARM
ADVECTION AND LOW LEVEL JET FORCING. GENERALLY UNSETTLED MONDAY AND
TUESDAY WITH CHANCES FOR SHOWERS. THERE ARE SOME HINTS THAT THE RAIN
MONDAY AND TUESDAY COULD BE RELATIVELY STEADY AND LOCALLY HEAVY...
BASED ON THE ORIGINS OF THE UPPER ENERGY AND THE LOW LEVEL WIND FLOW
AND MOISTURE ADVECTION. LOTS OF TIME TO WATCH THE TRACK AND
EVOLUTION OF THIS SYSTEM NEARLY A WEEK AWAY. HIGHS MONDAY IN THE 50S
TO AROUND 60. HIGHS TUESDAY IN THE 50S TO LOWER 60S. IT LOOKS LIKE
MOST OF THE LOW TEMPERATURES THROUGH THE ENTIRE LONG TERM COULD
MAINLY BE ABOVE FREEZING...EXCEPT IN HIGHER ELEVATIONS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...

VFR THROUGH THE ENTIRE TAF PERIOD WITH UNRESTRICTED VISIBILITES.

SENSIBLE OR ANY CLOUDS) SHOULD BE FEW AND FAR BETWEEN THROUGH THIS EVENING.
THOE ONLY AVIATION WEATHER CONCERN WILL BE A GUSTY WIND DEVELOPING
BY MIDDAY DEEP TO DUE MIXING OF THE ATMOSPHERE. THESE WIND GUSTS
WILL BE AROUND 20KTS FROM THE NORTH OR NORTHWEST. OTHERWISE THE
PREVAILING WIND WILL ACTUALLY BE MODEST...GENERALLY AROUND 10KTS.

THE WIND WILL DIMINISH TO NEAR CALM AFTER DARK TONIGHT.

OUTLOOK...
THU: NO OPERATIONAL IMPACT. NO SIG WX.
THU NIGHT-FRI: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA.
FRI NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA.
SAT: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA.
SAT NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA.
SUN: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH IS IN EFFECT FOR EAST CENTRAL NEW YORK AND
BENNINGTON COUNTY VERMONT FROM 11 AM TO 6 PM WEDNESDAY.

THE FIRE WEATHER WATCH WAS COORDINATED WITH OUR STATE FIRE
WEATHER CONTACTS.

DRY WEATHER WILL PERSIST INTO THURSDAY NIGHT AS HIGH PRESSURE
BUILDS IN ACROSS THE REGION. OUR NEXT CHANCES FOR SHOWERS WILL
COME LATE IN THE WEEK INTO THE WEEKEND.

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE UPPER
TEENS TO MID 20S WEDNESDAY AFTERNOON AND NORTHWESTERLY WINDS ARE
FORECAST TO GUST UP TO 25 TO 30 MPH.

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE LOWER THURSDAY
AFTERNOON IN THE TEENS TO LOWER 20S...HOWEVER WINDS WILL NOT BE AS
STRONG. SOUTHERLY WINDS OF 5 TO 15 MPH ARE EXPECTED.

&&

.HYDROLOGY...
NO HYDROLOGIC ISSUED EXPECTED INTO THE WEEKEND. DRY WEATHER WILL
PERSIST INTO THURSDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION.
OUR NEXT CHANCES FOR SHOWERS WILL COME LATE IN THE WEEK INTO THE
WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     AFTERNOON FOR NYZ032-033-038>043-047>054-058>061-063>066-
     082>084.
MA...NONE.
VT...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     AFTERNOON FOR VTZ013.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV/NAS
SHORT TERM...IAA
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Apr 14, 10:09 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1009 PM EDT TUE APR 14 2015

NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013-151200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
1009 PM EDT TUE APR 14 2015

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND
BENNINGTON COUNTY VERMONT.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-VTZ014-015-151200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN WINDHAM-EASTERN WINDHAM-
1009 PM EDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND WINDHAM COUNTY VERMONT.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Massachusetts, 2015Red Flag Warnings in New York, 2015Red Flag Warnings in Vermont, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.